MAUDE Adverse Event Report: BARD ACCESS SYSTEMS MRI HARD B ATT OPEN 9.6; IMPLANTABLE PORT

BARD ACCESS SYSTEMS MRI HARD B ATT OPEN 9.6; IMPLANTABLE PORT
Model Number 0604550
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the reported event, lot number was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The device was labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 0604550.Implantable port allegedly experienced a break.This report was received from a single source.This event did involve patient with no patient consequences.The patient is (b)(6) years of age, the gender is female, and the weight is (b)(6).
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model: 0604550.Implantable port allegedly experienced a break.This report was received from a single source.This event did involve patient with no patient consequences.The patient is 67 years of age, the gender is female, and the weight is 110 lbs.
 
Additional Manufacturer Narrative
H10: for the reported malfunction, lot number was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation, therefore, the investigation of the reported event is inconclusive, however, medical records were provided for review.The review of the medical records is inconclusive for catheter break.Based upon the available information, the definitive root cause for this event is unknown.The device was labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
MRI HARD B ATT OPEN 9.6
Common Device Name
IMPLANTABLE PORT
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9594154
Report Number3006260740-2020-00118
Device Sequence Number667328
Product Code LJT
UDI-Device Identifier00801741025860
UDI-Public(01)00801741025860
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0604550
Device Catalogue Number0604550
Device Lot NumberREZF1799
Initial Date Received by Manufacturer 12/31/2019
Supplement Date Received by Manufacturer03/24/2020
Initial Report FDA Received Date01/15/2020
Supplement Report FDA Received Date04/02/2020
Patient Sequence Number1